MAUDE Adverse Event Report: COVIDIEN EPUMP FEED AND 1000MLFLUSH SET; PUMP, INFUSION, ENTERAL

COVIDIEN EPUMP FEED AND 1000MLFLUSH SET; PUMP, INFUSION, ENTERAL
Model Number 773662
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/10/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that the feeding set presented a leak through the irrigation water bag during priming.There was no patient involvement.
 
Additional Manufacturer Narrative
Investigation conclusion: the customer reported that the feeding set presented a leak through the irrigation water bag during priming.There was no patient involvement.This report refers to product code 773662, epump feed and 1000mlflush set, with lot number 2103421864.The device history record (dhr) was reviewed, and no abnormal process conditions were present during the manufacturing of the product that could have led to the defect described by the customer.All acceptance criteria inspections per established sampling levels were within acceptable limits during the production process for the reported lot manufactured on 16feb2021.A trend analysis performed for the reported lot number and failure made did not identify any related adverse trends.The reported device was not returned for evaluation; however, two (2) photographs were provided by the customer.Visual inspection of the photographs confirmed the report of leak.A potential root cause for the confirmed product failure was identified as a misalignment between the ring and the mandrel.Maintenance on the machinery was performed to replace the mandrels and a manufacturing checklist was implemented to prevent this confirmed product failure from recurring.At this time, additional action is not necessary.This complaint will be used for tracking and trending purposes.

Brand Name
EPUMP FEED AND 1000MLFLUSH SET
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key12188743
Report Number1282497-2021-10496
Device Sequence Number1480333
Product Code LZH
UDI-Device Identifier30884521022106
UDI-Public30884521022106
Combination Product (Y/N)N
Initial Reporter CountryCO
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number773662
Device Catalogue Number773662
Device Lot Number2103421864
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/16/2021
Supplement Date Received by Manufacturer07/16/2021
Initial Report FDA Received Date07/19/2021
Supplement Report FDA Received Date10/06/2021
Patient Sequence Number1